# SDR SWIA20251202130

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 48,264 hours, 42,121 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Warning Message
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU OIL TEMP CAUTION AT CRUISE.  (FLIGHT 5116)  REFERENCE AML 1760814, REFERENCE AML 1760819, REFERENCE AML 1760821. DEFERRING APU IAW MEL 49-10-1A.  MAINTENANCE PROCEDURES COMPLIED WITH.  PLACARD INSTALLED.
